I was prescribed these for a chest infection., i also have c.o.p.d
23 Aug 2013
I don't know exactly why this happens but doxycycline causes a reaction in your skin when the sun hits it resulting in what looks like a burn. It is dose dependent so be very careful with doses >200mg or even 100mg.
Hope this helps.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 2 Jun 2010
I have completed taking the medication took it prior to my travel to the philippines. One of the side effects is sensitivity to the sun. In my case I ...
1 answer • 6 Dec 2011
I've been on Doxycycline Hyclate 100 mg/day for acne for 8 months now. When should I stop taking it?
Whenever I stop even if it's just for a day, small zits come back, so I'm afraid to stop. What are the longtime side effects of this drug? ...
2 answers • 30 Jun 2012
1 answer • 8 Dec 2012
1 answer • 23 Jan 2013